Applied Mathematics

Vol.4 No.1(2013), Paper ID 27206, 5 pages

DOI:10.4236/am.2013.41017

 

Local Existence of Solution to a Class of Stochastic Differential Equations with Finite Delay in Hilbert Spaces

 

Le Anh Minh, Hoang Nam, Nguyen Xuan Thuan

 

Department of Natural Sciences, Hong Duc University, Thanh Hoa, Vietnam
Department of Natural Sciences, Hong Duc University, Thanh Hoa, Vietnam
Department of Natural Sciences, Hong Duc University, Thanh Hoa, Vietnam

 

Copyright © 2013 Le Anh Minh, Hoang Nam, Nguyen Xuan Thuan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Minh, L. , Nam, H. and Thuan, N. (2013) Local Existence of Solution to a Class of Stochastic Differential Equations with Finite Delay in Hilbert Spaces. Applied Mathematics, 4, 97-101. doi: 10.4236/am.2013.41017.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.